Home/Health and RX/Over-The-Counter/Pain/Fever/
Saridon Triple Action Pain Relief Paracetamol 10 Tablets

Saridon Triple Action Pain Relief Paracetamol 10 Tablets
Subscription
See How Subscription works
One Time Purchase
Subscribe – delivers every 1 month(s); Total 3 deliveries (Buy 9 for 10% off)
One upfront payment
Subscribe – delivers every 1 month(s); Total 6 deliveries (Buy 18 for 15% off)
One upfront payment
₱63.00 4% off
₱66.25 (Save ₱3.25)
Notify Me
delivery method
Home Delivery
Click & Collect
Product code
50031581
- Product Details
- About This Shop
- Promotion
- Payment & Delivery
Product Details
Description
SARIDON Triple Action Pain Relief Paracetamol 10 Tablets
For the relief of mild to severe headaches, relief of pain such as headache, toothache, menstrual discomfort, posoperative and rheumatic pain, and for pain and fever associated with colds and flu
- Headache remedy for mild to severe headaches
- For colds and flu
- It can be used for toothache, menstrual discomfort/dysmenorrhea, and postoperative pain
- It is a pain reliever that contains caffeine, which enhances the pain relieving effects of analgesics.
Place of Origin
n/a
Product Usage
Adults: 1-2 tablets single dose. Adolescents 12-16 years: 1 tablet single dose
Ingredients
Paracetamol 250mg / Propyphenazone 150mg / Caffeine 50mg
Warnings
Store at temperatures not exceeding 25?C.
Width
n/a
Height
n/a
Depth
n/a
HIDE
Product code
50031581